Skip to Content

Join the 'Circulation' group to help and get support from people like you.

Circulation Questions

We found 9 questions associated with the 'Circulation' topic.

My right leg becomes numb behind the knee, down the back of my calf to my foot whenever I'm sitting?

Posted 18 Jul 2013 by autohound 1 answer

When i stand up, the numbness goes away for the most part. I've found that stretching out my hamstring greatly helps to prevent numbness, but i'm concerned that this may be a circulation issue in my right leg. The left leg is fine. It is not painful at all, and it is strictly behind my ...

I have poor circulation in my legs...the left is much worse than my right?

Posted 2 Feb 2013 by ladyjack51 3 answers

But lately... my leg is swelled to the size of 2 legs, from the knee to the tips of my toes and is quite red, skin is almost blister looking and translucent. I know that it is worse... but what can happen? I can't get into the Dr till May.

I started taking plavix and now my hair is falling out. Is there a vitamin I can take to help?

Posted 2 Mar 2015 by vonnieg 2 answers

I am taking plavix because of stints placed in my right leg for bad circulation.

Diosmiplex/hydrocortisone/pramoxine - Vasculera for lower extremities circulation generic? thoughts

Posted 16 Nov 2015 by Marymack7 2 answers

Headed into the scary side of Medicare and a Part D plan that doesn't cover Vasculera.. I used to walk down my hallway like a Orangatang with my arms straight out for balance. Not diebetic, lots of circulation issues from 8 foot surgeries. Until my pain clinic doc intraduced me to Vasculera ...

I have been detox from Klonopin for one month and having very painful feet is that a withdrawal?

Posted 25 Jul 2017 by Mtbethel 1 answer

... symptom. Having pain and burning in my feet off and on since detoxing from Klonopin never had this before so I don't know if it is a withdrawal symptom or my poor circulation. I have no support system thank you for this blog.

Can Norvasc 5mg make your body temperature drop drastically?

Posted 4 Jan 2018 by spreston1275 0 answers

I have very poor circulation in my legs and the Dr. Has prescribed me Norvasc 5mg. I took the 1st 1 about 2 hours ago and I'm now in my bed wrapped up Freezing. I have been like this for at least 30 minutes and cannot get warm chills all over. Could the two be related?

Betahistine for vertigo, inner ear blood circulation?

Posted 27 Jun 2018 by Manuka2018 0 answers

I am suffering from vertigo, inner ear problems, tinnitus, hearing loss. so I take the prescription medicine Betaserc/betahistine from Switzerland. Now in the USA and forgot to bring it with me. pharmacies don‘t know it. can anyone help me to find the right medicine please?

Ask a Question